de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Einstein's equations with asymptotically stable constraint propagation

Brodbeck, O., Frittelli, S., Hübner, P., & Reula, O. A. (1999). Einstein's equations with asymptotically stable constraint propagation. Journal of Mathematical Physics, 40, 909-923.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5886-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5887-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Brodbeck, O., Author
Frittelli, S., Author
Hübner, Peter1, Author
Reula, O. A., Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206131
Other: 16383
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 40 Sequence Number: - Start / End Page: 909 - 923 Identifier: -